# SDR MWEA050138

- Difficulty date: December 20, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N924ME
- Make and model: Boeing 717-200
- Aircraft serial: 55190
- Aircraft time: 425 hours, 233 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Part number: 5920493507
- Condition: Warning Light
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSAFE & GEAR DOOR OPEN LIGHT CAME ON WITH GEAR HANDLE UP.  REMOVED AND REPLACED MAIN LANDING GEAR STRUT PISTON, OPERATIONS CHECKED GOOD.
